# SDR SWAA2022071828027

- Difficulty date: July 12, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 55,503 hours, 36,842 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-LEFT HORIZONTAL STAB LOWER INSPAR SKIN CRACKED APPROX 1 STAB STA 120.3 APPROX 11 INCHES FWD OF AFT END. / [01] REPAIRED LH HORZ STAB LOWER INSPAR SKIN PER EA 22-155-02062
